Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Random stomach pain with numbness in fingers, diarrhea, fall in body temperature, loss of motor skills. What could it be?

Over the past few years I have randomly gotten severe stomach the paIn Increases I also experIence loss of feeling in my fingers, diarrhea , almost overwhelming feeling to vomit , my body temp has been falling to around 95 degrees and I feel as though I lose some motor skill control (slow speech, not being able to hold things, etc)...this happens I would say about 5-8 times a year and is quite scary...went to the Emergency room the 1st time it happened and they chalked it up to an allergic reaction and gave me Benedryl ...I think it is something more, seeing as how I cannot find anything constant with each spell...please help...
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM,
For stomach pain tab. Buscopan 1bd.
Tab. Zintec 150 mg bd.
Numbness : tsb. Meconerve1tds .
Inj. Neurobion forte im daily for 5 day.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor